# SDR SWAA2022070717391

- Difficulty date: June 10, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN BS 907 TO BS 927 AND BETWEEN STR 26R TO STR 28R AFT CARGO COMPARTMENT 2022-316950 / [01] REPLACED STIFFENER LOCATED BETWEEN BS 907 TO BS 927 AND BETWEEN STR 26R TO STR 28R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7221 REV:D;[02] REPLACED STIFFENER LOCATED BETWEEN BS 907 TO BS 927 AND BETWEEN STR 26R TO STR 28R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7221 REV:D
